MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. COMBI SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-2622-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
A user facility medical director reported to fresenius that a leak occurred at the heparin line of the combiset bloodlines during the patient's hemodialysis (hd) treatment.The reported issue occurred within three minutes of treatment initiation on a fresenius 4008s machine.It was not reported that any defect or damage was noted to the bloodlines.The patient did not experience a serious injury or require medical intervention.The patient's estimated blood loss (ebl) was approximately 10 ml.Treatment was restarted on the same machine and successfully completed with new supplies.The sample is not available to be returned to the manufacturer for "physical" evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility medical director reported to fresenius that a leak occurred at the heparin line of the combiset bloodlines during the patient's hemodialysis (hd) treatment.The reported issue occurred within three minutes of treatment initiation on a fresenius 4008s machine.It was not reported that any defect or damage was noted to the bloodlines.The patient did not experience a serious injury or require medical intervention.The patient's estimated blood loss (ebl) was approximately 10 ml.Treatment was restarted on the same machine and successfully completed with new supplies.The sample is not available to be returned to the manufacturer for phyiscal evaluation.
 
Additional Manufacturer Narrative
Plant investigation: a sample was not returned to the manufacturer for physical evaluation.However a photograph was received from the customer.A separation of the heparin line from the "t" connector was noted.The reported issue was confirmed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.

Brand Name
COMBI SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key18041093
Report Number0008030665-2023-00989
Device Sequence Number8076938
Product Code FJK
UDI-Device Identifier00840861100231
UDI-Public00840861100231
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K962081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number03-2622-3
Device Lot Number23DR01006
Was Device Available for Evaluation? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer01/10/2024
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 4008S MACHINE; FRESENIUS 4008S MACHINE
Patient Age74 YR
Patient SexFemale
Patient Weight62 KG